ON CONVERGENCE OF SPLITTING-UP ALGORITHM FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH JUMP

Zhang Fengshan, Yang Zuhao, Zou Yongkui

Mathematica Numerica Sinica ›› 2023, Vol. 45 ›› Issue (4) : 401-414.

PDF(596 KB)
PDF(596 KB)
Mathematica Numerica Sinica ›› 2023, Vol. 45 ›› Issue (4) : 401-414. DOI: 10.12286/jssx.j2023-1058
Articles

ON CONVERGENCE OF SPLITTING-UP ALGORITHM FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH JUMP

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Mathematica Numerica Sinica, 2023, 45(4): 401-414 https://doi.org/10.12286/jssx.j2023-1058

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(596 KB)

Accesses

Citation

Detail

Sections
Recommended

/